MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG MID LINE MINI TRAY 4F; CATHETER, PERCUTANEOUS

BARD ACCESS SYSTEMS GROSHONG MID LINE MINI TRAY 4F; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported while positioning the device, prior to use on the patient, a catheter rupture was noted at 2 cm near the insertion point.

Brand Name
GROSHONG MID LINE MINI TRAY 4F
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9823732
Report Number3006260740-2020-00826
Device Sequence Number3129878
Product Code DQY
UDI-Device Identifier00801741075230
UDI-Public(01)00801741075230
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K871080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7715435
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1